Advertisment

Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:139

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed483    
    Printed8    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 31  |  Issue : 6  |  Page : 571-573

Tacrolimus-induced epidermoid cysts in the renal transplant patient


Department of Nephrology, Sir Ganga Ram Hospital, New Delhi, India

Correspondence Address:
Vaibhav Tiwari
Department of Nephrology, Sir Ganga Ram Hospital, Old Rajinder Nagar, New Delhi - 110 060
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijn.IJN_318_19

Rights and Permissions

Epidermal cysts are common benign cystic lesions that occur mostly sporadically. Common sites involved are arms, face, and trunk. The cyst may progress slowly and remain for years. These cysts arise as a result of the plugging of the follicular orifice. Etiology has largely remained unknown although local trauma, ultraviolet rays, and human papilloma virus (HPV) have been implicated in a few cases. Calcineurin inhibitors (CNIs) especially cyclosporine has been discredited for cutaneous side effects such as hirsutism and gingival hyperplasia. Epidermoid cysts have been also associated with patients with solid organ transplant recipients on cyclosporine. Tacrolimus is considered to be free of dermatological side effects. Herein, we report a case of 56-year-old renal allograft recipient on tacrolimus, who develop more than >100 epidermoid cysts over the face, trunk, back, and extremities. The lesions ceased to progress once the tacrolimus was stopped.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07